Alert archive / Illinois / River Flood Warnings in 2013
River Flood Warning 52, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 26, 2013, 4:08 AM CDT for Piatt County, Illinois. It took effect at Jun 26, 2013, 5:01 AM CDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2013, 4:08 AM CDT (09:08 UTC)
- In effect from
- Jun 26, 2013, 5:01 AM CDT
- Expired
- Jun 29, 2013, 1:55 PM CDT
- In force
- 3 days
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 16.36 ft at Jun 26, 2013, 9:00 PM CDT.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
293
WGUS43 KILX 260908
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
408 AM CDT WED JUN 26 2013
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
.HEAVY RAINS FELL OVER PARTS OF THE SANGAMON BASIN OVER THE PAST 24 HOURS
RESULTING IN SIGNIFICANT RISES IN RIVER LEVELS AT MONTICELLO. IT NOW APPEARS
THAT THE RIVER WILL RISE ABOVE FLOOD STAGE THIS MORNING AND CREST AROUND 15.7
FEET EARLY THURSDAY MORNING.
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC147-262308-
/O.NEW.KILX.FL.W.0052.130626T1001Z-130701T1200Z/
/MNTI2.1.ER.130626T1001Z.130627T0600Z.130701T0600Z.NO/
408 AM CDT WED JUN 26 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY MORNING.
* AT 300 AM WEDNESDAY THE STAGE WAS 12.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND
CONTINUE TO RISE TO NEAR 15.7 FEET BY EARLY TOMORROW MORNING. THE
RIVER WILL FALL BELOW FLOOD STAGE BY EARLY MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 12.4 WED 3 AM 15.7 15.1 14.4
$$
SMITH8 follow-up statements
951
WGUS83 KILX 261444
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
944 AM CDT WED JUN 26 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-270444-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130701T0900Z/
/MNTI2.1.ER.130626T1102Z.130627T0600Z.130701T0300Z.NO/
944 AM CDT WED JUN 26 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL LATE SUNDAY NIGHT.
* AT 900 AM WEDNESDAY THE STAGE WAS 14.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.7 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE
SUNDAY EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 14.1 WED 9 AM 15.7 15.0 14.2
$$443
WGUS83 KILX 270245
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
945 PM CDT WED JUN 26 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-271645-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130701T1500Z/
/MNTI2.1.ER.130626T1102Z.130627T0600Z.130701T0900Z.NO/
945 PM CDT WED JUN 26 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY MORNING.
* AT 900 PM WEDNESDAY THE STAGE WAS 16.4 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.4 FEET BY
EARLY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY
MONDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME THU FRI SAT
SANGAMON RIVER
MONTICELLO 13 16.4 WED 9 PM 16.4 15.6 14.7
$$304
WGUS83 KILX 271502
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 AM CDT THU JUN 27 2013
ILC023-271514-
/O.EXP.KILX.FA.W.0016.000000T0000Z-130627T1500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK IL-
1002 AM CDT THU JUN 27 2013
...THE FLOOD WARNING THAT WAS IN EFFECT FOR NORTHERN CLARK COUNTY
WILL BE ALLOWED TO EXPIRE AT 1000 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN THAT FELL YESTERDAY HAS ENDED OVER THE
WARNED AREA. STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED...
ENDING THE FLOOD THREAT. SOME LOW LYING FLOODING STILL LINGERS
IN SOME AREAS NORTHEAST OF MARSHALL...BUT ALL ROADS ARE OPEN. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3935 8752 3935 8754 3933 8755 3933 8759
3943 8802 3948 8801 3949 8773 3949 8769
3948 8768 3948 8753
$$
07600
WGUS83 KILX 280020
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
720 PM CDT THU JUN 27 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-281420-
/O.CON.KILX.FL.W.0052.000000T0000Z-130630T0200Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T2000Z.NO/
720 PM CDT THU JUN 27 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SATURDAY EVENING.
* AT 600 PM THURSDAY THE STAGE WAS 15.1 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
SATURDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME FRI SAT SUN
SANGAMON RIVER
MONTICELLO 13 15.1 THU 6 PM 14.5 13.3 12.4
$$101
WGUS83 KILX 281421
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 AM CDT FRI JUN 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-290421-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130629T1400Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T0800Z.NO/
921 AM CDT FRI JUN 28 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SATURDAY MORNING.
* AT 8 AM FRIDAY THE STAGE WAS 14.2 FEET.
* FLOOD STAGE IS 13 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 14.2 FRI 8 AM 12.8 11.9 11.2
$$
07185
WGUS83 KILX 290221
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
921 PM CDT FRI JUN 28 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-291621-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130630T0000Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T1800Z.NO/
921 PM CDT FRI JUN 28 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL SATURDAY EVENING.
* AT 800 PM FRIDAY THE STAGE WAS 13.6 FEET.
* FLOOD STAGE IS 13.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
TOMORROW AFTERNOON.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME SAT SUN MON
SANGAMON RIVER
MONTICELLO 13 13.6 FRI 8 PM 13.3 12.3 11.5
$$
BARNES142
WGUS83 KILX 291349
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
849 AM CDT SAT JUN 29 2013
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-292130-
/O.EXT.KILX.FL.W.0052.000000T0000Z-130629T2130Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T1530Z.NO/
849 AM CDT SAT JUN 29 2013
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL THIS AFTERNOON.
* AT 8 AM SATURDAY THE STAGE WAS 13.1 FEET.
* FLOOD STAGE IS 13 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
MIDDAY.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 13.1 SAT 8 AM 12.3 11.5 10.9
$$
07197
WGUS83 KILX 291855
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
155 PM CDT SAT JUN 29 2013
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.
ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT
WWW.WEATHER.GOV/ILX /LOWER CASE/.
&&
ILC147-291925-
/O.CAN.KILX.FL.W.0052.000000T0000Z-130629T2130Z/
/MNTI2.1.ER.130626T1102Z.130627T0300Z.130629T1500Z.NO/
155 PM CDT SAT JUN 29 2013
THE FLOOD WARNING IS CANCELLED FOR
THE SANGAMON RIVER AT MONTICELLO.
* AT 1 PM SATURDAY THE STAGE WAS 12.9 FEET.
* FLOOD STAGE IS 13 FEET.
* FELL BELOW FLOOD STAGE AT 1 PM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 12.3 FEET BY TOMORROW
MORNING.
* IMPACT...AT 13 FEET...FLOODING OF AGRICULTURAL AREAS BEGINS.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
SANGAMON RIVER
MONTICELLO 13 12.9 SAT 1 PM 12.3 11.5 10.9
$$
07What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 26, 3:45 AM CDT, 23 minutes earlier.
Area forecast discussion, Jun 26, 3:45 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 345 AM CDT WED JUN 26 2013 .DISCUSSION... ISSUED 333 AM CDT WED JUN 26 2013 MAIN FOCUS REMAINS ON THE NEXT 12 TO 18 HOURS...WITH SEVERE WEATHER AND HEAVY RAIN POTENTIAL. INITIAL MCS HAS SHIFTED OFF TO THE SOUTHEAST...BUT A PAIR OF MCS SYSTEMS WAS UPSTREAM OVER IOWA AND NORTHEAST MISSOURI AT 3 AM. OVERALL SEVERE THREAT WILL BE COMPLICATED TODAY WITH THE MORNING CONVECTION AND VARIOUS BOUNDARIES/MCV FEATURES...AS WELL AS A SHORTWAVE MOVING INTO WESTERN ILLINOIS EARLY THIS MORNING...BUT ADDITIONAL SEVERE WEATHER DOES APPEAR LIKELY. LATEST SPC DAY1 PROBABILITIES FOCUS A BIT MORE OF A TORNADO/WIND THREAT SOUTH OF I-70. ALSO HAVE CONCERNS WITH THE HEAVY RAIN POTENTIAL. EARLIER CONVECTION BROUGHT A RATHER BROAD AREA OF 2 TO 4 INCHES FROM NEAR BLOOMINGTON SOUTHEAST TO CLARK COUNTY...AND PRECIPITABLE WATER VALUES STILL QUITE JUICY IN THE 1.8 INCH RANGE. HAVE ISSUED A FLASH FLOOD WATCH FOR THIS PARTICULAR AREA FROM 7 AM TO MIDNIGHT. EARLIER WATCH NEAR PEORIA AND GALESBURG WAS CANCELED AS LITTLE HAPPENED THERE OVERNIGHT...BUT EVOLUTION OF IOWA MCS POINTS TO SOME POTENTIAL FOR HEAVY RAIN EARLY THIS MORNING...SO WILL NEED TO MONITOR THIS AREA CLOSELY. BEYOND TODAY...NOT MUCH CHANGE MADE TO THE ONGOING FORECAST. UPPER PATTERN STILL EXPECTED TO EVOLVE INTO A WESTERN RIDGE/EASTERN TROUGH PATTERN LATE THIS WEEK...WITH A LOW CUTTING OFF IN THE TROUGH OVER THE MIDWEST. PERIODIC SHOWER CHANCES WILL OCCUR THROUGH THE WEEKEND AS THIS LOW SPINS OVER THE REGION. GEELHART && .AVIATION... ISSUED 1205 AM CDT WED JUN 26 2013 MAIN EMPHASIS IN THIS FORECAST PERIOD CONTINUES TO REVOLVE AROUND CONVECTION COVERAGE AND AFFECT ON CIGS AND VSBYS. LATEST SHORT TERM MODELS CONTINUE TO SUGGEST ANOTHER COMPLEX OF STORMS DEVELOPING ACROSS IOWA THEN TRACKING E/SE INTO CENTRAL ILLINOIS TOWARD DAWN. WILL CARRY PREDOMINANT THUNDER AFTER 11Z AT KPIA...THEN AFTER 13Z FURTHER EAST AT KDEC. AFTER A 3-4 HOUR PERIOD OF CONVECTION WEDNESDAY MORNING...A LULL IN THE ACTIVITY MAY DEVELOP. DUE TO UNCERTAINTY...WILL CONTINUE TO ONLY MENTION VCTS FROM MID MORNING THROUGH MID-AFTERNOON WHEN COLD FRONT PUSHES THROUGH THE AREA AND SHIFTS BETTER STORM CHANCES FURTHER EAST INTO INDIANA. WINDS WILL BE SOUTHERLY AT LESS THAN 10KT TONIGHT...THEN WILL BECOME WESTERLY BY WEDNESDAY AFTERNOON WITH SPEEDS AROUND 10 KTS WITH WIND DIR/SPEED QUITE VARIABLE IN AND NEAR TSRA. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM 7 AM CDT THIS MORNING THROUGH THIS EVENING FOR ILZ038-043>046-053>057-062-063. &&
Hazardous weather outlook, Jun 25, 3:31 PM CDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 331 PM CDT TUE JUN 25 2013 ILZ027>031-261100- KNOX-MARSHALL-PEORIA-STARK-WOODFORD- 331 PM CDT TUE JUN 25 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL 10 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 1 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FLASH FLOODING WILL BE POSSIBLE DUE TO SATURATED GROUNDS FROM RAINS THE LAST COUPLE OF DAYS. FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 1 AM TONIGHT. ILZ036-037-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT-TAZEWELL- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO EARLY EVENING...THEN AGAIN AFTER 2 AM AS ANOTHER COMPLEX ARRIVES IN CENTRAL IL FROM IOWA. THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. FOR INTERESTS ALONG THE SPOON RIVER... MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY THROUGH FRIDAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY BETWEEN 3 PM UNTIL 9 PM...AND POSSIBLY AGAIN AFTER 2 AM TONIGHT. ILZ038-042>046-048-051>055-057-261100- CHAMPAIGN-CHRISTIAN-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-MCLEAN- MENARD-MOULTRIE-PIATT-SANGAMON-VERMILION- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR THIS EVENING OVER PARTS OF CENTRAL THROUGH EAST CENTRAL ILLINOIS. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. ADDITIONAL STRONG THUNDERSTORMS WITH GUSTY WINDS AND HEAVY RAIN ARE ANTICIPATED VERY LATE TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY FROM 3 PM UNTIL 10 PM. ILZ056-061>063-066>068-071>073-261100- CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE- RICHLAND-SHELBY- 331 PM CDT TUE JUN 25 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL ONCE AGAIN OCCUR OVER PARTS OF SOUTHEAST ILLINOIS TONIGHT. A FEW OF THE MORE INTENSE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A STRONG COLD FRONT IS SLATED TO MOVE INTO THE REGION LATER ON WEDNESDAY BRINGING THE THREAT FOR MORE STRONG TO SEVERE THUNDERSTORMS. THE PRIMARY TIME FRAME LOOKS TO BE IN THE AFTERNOON AND EARLY EVENING HOURS...WITH DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 4 PM UNTIL 11 PM. SHIMON
In the hours before
Special weather statement, Jun 25, 10:14 PM CDT, 5 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1014 PM CDT TUE JUN 25 2013
ILZ038-043>045-260415-
CHAMPAIGN-DE WITT-MCLEAN-PIATT-
1014 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DE WITT...NORTHERN
PIATT...SOUTHEASTERN MCLEAN AND WESTERN CHAMPAIGN COUNTIES UNTIL 1115
PM CDT...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 7 MILES EAST OF WAPELLA...OR 8 MILES NORTHEAST
OF CLINTON...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
WELDON...
FARMER CITY...
DE LAND...
MANSFIELD...
WHITE HEATH...
MAHOMET...
OTHER LOCATIONS AFFECTED INCLUDE...LANE...CLINTON LAKE DAM...DE WITT
AND GALESVILLE.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3998 8826 4004 8875 4006 8875 4005 8883
4006 8890 4037 8891 4037 8817
TIME...MOT...LOC 0314Z 273DEG 21KT 4021 8883
BARNESLocal storm report, Jun 25, 10:15 PM CDT, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1015 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM HAIL 5 ENE CLINTON 40.18N 88.87W
06/25/2013 M0.88 INCH DE WITT IL EMERGENCY MNGR
0938 PM HAIL CUBA 40.49N 90.19W
06/25/2013 M0.75 INCH FULTON IL EMERGENCY MNGR
DIME-SIZED HAIL REPORTED IN CUBA.
0947 PM HAIL 5 SSW LAURA 40.85N 89.95W
06/25/2013 M0.88 INCH PEORIA IL EMERGENCY MNGR
&&
LAUFENBERGLocal storm report, Jun 25, 10:16 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1016 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 PM FLOOD 3 W IPAVA 40.35N 90.38W
06/25/2013 FULTON IL PUBLIC
SEVERAL INCHES OF WATER OVER US 136 BETWEEN IPAVA AND
TABLE GROVE. FROM COUNTY ESDA.
0417 PM HAIL 2 S DELAVAN 40.34N 89.54W
06/25/2013 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0417 PM TSTM WND GST 2 S DELAVAN 40.34N 89.54W
06/25/2013 E60.00 MPH TAZEWELL IL EMERGENCY MNGR
0443 PM HEAVY RAIN HAVANA 40.30N 90.06W
06/25/2013 M1.70 INCH MASON IL CO-OP OBSERVER
STORM TOTAL RAINFALL SINCE THIS MORNING.
0452 PM FLOOD 3 N NEW HOLLAND 40.23N 89.58W
06/25/2013 LOGAN IL EMERGENCY MNGR
COUNTY ROAD CLOSED DUE TO FLOODING...100TH AVENUE JUST
NORTH OF 2300 ST.
0505 PM TSTM WND GST MAHOMET 40.19N 88.40W
06/25/2013 M58.00 MPH CHAMPAIGN IL MESONET
58 MPH WIND GUST MEASURED AT MAHOMET...SWOP REPORT.
0505 PM TSTM WND DMG MAHOMET 40.19N 88.40W
06/25/2013 CHAMPAIGN IL EMERGENCY MNGR
TREE LIMBS BLOWN DOWN IN MAHOMET.
0515 PM HAIL MAHOMET 40.19N 88.40W
06/25/2013 M0.75 INCH CHAMPAIGN IL MESONET
0.5 INCH HAIL...UP TO 0.75 INCH HAIL...SWOP REPORT.
0631 PM TSTM WND GST 4 E URBANA 40.11N 88.13W
06/25/2013 M59.00 MPH CHAMPAIGN IL TRAINED SPOTTER
MEASURED 59 MPH WIND GUST.
0632 PM TSTM WND DMG VILLA GROVE 39.86N 88.16W
06/25/2013 DOUGLAS IL EMERGENCY MNGR
TREES AND POWER LINES BLOWN DOWN IN VILLA GROVE.
0639 PM HEAVY RAIN 1 N SAVOY 40.08N 88.25W
06/25/2013 M1.38 INCH CHAMPAIGN IL MESONET
MEASURED 1.38 INCHES OF RAIN SINCE 6 PM...STILL RAINING.
SWOP REPORT.
0650 PM TSTM WND GST 1 SE NEWMAN 39.79N 87.97W
06/25/2013 M63.00 MPH DOUGLAS IL TRAINED SPOTTER
MEASURED 63 MPH WIND GUST 1 MILE SE OF NEWMAN...CORN WAS
ALSO BLOWN DOWN.
0651 PM HEAVY RAIN WILLARD AIRPORT 40.04N 88.28W
06/25/2013 M1.07 INCH CHAMPAIGN IL ASOS
MEASURED 1.07 INCHES OF RAIN SINCE THE TOP OF THE HOUR AT
THE WILLARD AIRPORT IN CHAMPAIGN.
0655 PM TSTM WND DMG ARTHUR 39.72N 88.47W
06/25/2013 DOUGLAS IL EMERGENCY MNGR
POWER LINES BLOWN DOWN IN ARTHUR ON BOTH SIDES OF THE
COUNTY LINE...POWER LINES ALSO BLOWN DOWN IN NEWMAN AT
7PM.
0700 PM TSTM WND DMG NEWMAN 39.80N 87.99W
06/25/2013 DOUGLAS IL TRAINED SPOTTER
2-FOOT DIAMATER TREE LIMB AND POWER LINES BLOWN DOWN ON
LYTLE STREET IN NEWMAN.
0705 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/25/2013 VERMILION IL EMERGENCY MNGR
2-FOOT DIAMETER TREE BLOWN DOWN ON CAR IN DANVILLE.
0705 PM TSTM WND DMG DANVILLE 40.14N 87.62W
06/25/2013 VERMILION IL EMERGENCY MNGR
TREE BLOWN BLOWN DOWN AT BOWMAN AND SEMINARY
STREETS...POWER LINES BLOWN DOWN AS WELL.
0733 PM HAIL MACON 39.71N 89.00W
06/25/2013 E1.00 INCH MACON IL EMERGENCY MNGR
ESTIMATED 1 INCH DIAMATER HAIL...RELAYED THROUGH EMA.
0818 PM HAIL ASTORIA 40.23N 90.36W
06/25/2013 M1.75 INCH FULTON IL MESONET
MEASURED GOLF BALL SIZED HAIL IN ASTORIA.
0921 PM HAIL SHIRLEY 40.42N 89.03W
06/25/2013 M1.00 INCH MCLEAN IL FIRE DEPT/RESCUE
FIRE DEPARTMENT REPORTED 1-INCH DIAMETER HAIL IN SHIRLEY.
0938 PM HAIL CUBA 40.49N 90.19W
06/25/2013 M0.75 INCH FULTON IL EMERGENCY MNGR
DIME-SIZED HAIL REPORTED IN CUBA.
0947 PM HAIL 5 SSW LAURA 40.85N 89.95W
06/25/2013 M0.88 INCH PEORIA IL EMERGENCY MNGR
1012 PM HAIL 5 ENE CLINTON 40.18N 88.87W
06/25/2013 M0.88 INCH DE WITT IL EMERGENCY MNGR
&&
LAUFENBERGSpecial weather statement, Jun 25, 10:58 PM CDT, 5 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1058 PM CDT TUE JUN 25 2013
ILZ029-036-260500-
FULTON-PEORIA-
1058 PM CDT TUE JUN 25 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON AND
SOUTHWESTERN PEORIA COUNTIES UNTIL MIDNIGHT CDT...
AT 1055 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CANTON...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
FARMINGTON...
TRIVOLI...
GLASFORD...
HANNA CITY...
BELLEVUE...
BARTONVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...NORRIS...SMITHVILLE...NORWOOD AND
PEORIA INTERNATIONAL AIRPORT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4082 8969 4062 8964 4060 8966 4057 8965
4056 8968 4056 8971 4055 8975 4055 8978
4054 8979 4052 9010 4066 9016
TIME...MOT...LOC 0358Z 257DEG 15KT 4063 9003
BARNESLocal storm report, Jun 25, 11:16 PM CDT, 4 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1116 PM CDT TUE JUN 25 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL OAKLEY 39.85N 88.82W
06/25/2013 M1.75 INCH MACON IL PUBLIC
RELAYED THROUGH WAND-TV FACEBOOK PAGE.
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:48 PM CDT | Special Weather Statement | ILX | Cass | 57 min |
| Jun 25, 8:00 PM CDT | Special Weather Statement | ILX | Clark | 60 min |
| Jun 25, 8:46 PM CDT | Severe Thunderstorm Warning | ILX | Fulton | 44 min |
| Jun 25, 8:54 PM CDT | Special Weather Statement | ILX | Douglas | 66 min |
| Jun 25, 9:06 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Moultrie, Piatt | 39 min |
| Jun 25, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 52 min |
| Jun 25, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 43 min |
| Jun 25, 9:49 PM CDT | Special Weather Statement | ILX | Peoria | 56 min |
| Jun 25, 10:14 PM CDT | Special Weather Statement | ILX | DeWitt | 61 min |
| Jun 25, 10:58 PM CDT | Special Weather Statement | ILX | Peoria | 62 min |
| Jun 26, 12:34 AM CDT | Areal Flood Advisory | ILX | Champaign, Coles, Douglas, Edgar, Piatt, Vermilion | 6 hr |
| Jun 26, 3:16 AM CDT | Flash Flood Watch | ILX | Champaign, Clark, Coles, Cumberland, DeWitt, Douglas and 6 more | 12 hr |
| Jun 26, 9:48 AM CDT | River Flood Warning | ILX | Fulton, Knox | 9 hr |
| Jun 26, 11:31 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Cumberland, Edgar | 6 hr |
| Jun 26, 12:14 PM CDT | Special Weather Statement | ILX | Crawford, Lawrence | 61 min |
| Jun 26, 12:43 PM CDT | Flash Flood Warning | ILX | Crawford, Lawrence | 6 hr |
| Jun 26, 3:59 PM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 26, 4:01 PM CDT | Severe Thunderstorm Warning | ILX | Crawford, Lawrence, Richland | 59 min |
Nearby
River Flood Warnings in Illinois, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.